Advertisement

Siberian Mathematical Journal

, Volume 20, Issue 6, pp 927–929 | Cite as

Precompletely enumerated sets

  • S. G. Dvornikov
Remark Section
  • 13 Downloads

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    Yu. L. Ershov, Theory of Enumerations [in Russian], Nauka, Moscow (1977).Google Scholar
  2. 2.
    D. Lacombe, “Recursion theoretic structure for relational systems,” in: Logic Colloquium 69, North-Holland, Amsterdam-London (1971), pp. 3–17.Google Scholar

Copyright information

© Plenum Publishing Corporation 1980

Authors and Affiliations

  • S. G. Dvornikov

There are no affiliations available

Personalised recommendations